| Catalog Number |
03P88-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Vomiting (2144)
| Date of Event |
10/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On 09-oct-2023, abbott point of care was contacted by a customer regarding i-stat cg8+ cartridges that yielded a suspected discrepant results on a 91 hour newborn male with malrotation and volvulus s/p surgical repair, vomiting.There was no additonal patient information at the time of this report.Return product is available for investigation.Method: i-stat; date: 09-oct-2023; collected: 01:15; tested: 01:15; results: 73 mg/dl; sample: a (heel stick).Method: i-stat; date: 09-oct-2023; collected: 08:23; tested: 08:23; results: 497 mg/dl; sample: b (iv central line).Method: nova glucometer; date: 09-oct-2023; collected: 08:33; tested: 08:33; results: 59 mg/dl; sample: c (heel stick).Method: i-stat; date: 09-oct-2023; collected: 08:37; tested: 08:37; results: 258 mg/dl; sample: c (heel stick).Method: abbott alinity; date: 09-oct-2023; collected: 09:19; tested: 10:20; results: 95 mg/dl; sample: d (venitpuncture).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 25-oct-2023.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.
Event or Problem Description
Na.